Sign inSubmit
ArticleMetrics
Editorial · Open access · Published 31 May 2017

A New Sequence Space Defined by Spectrum Operator and Musielak-Orlicz Function

Ayhan Esi1 & Nagarajan Subramanian2

Journal of Mathematics and Statistics, Volume 13, Issue 2, pp. 70–76 · doi.org/10.3844/jmssp.2017.70.76

6,760 accesses4,250 downloads0 citations (Crossref)Metrics
Cite Check for updates

Editorial

In this study using the concept of generalized difference operator we have introduced and examined various spectrum of the operator D(p, q, r, s, t, u) on the sequence space χ3 defined by Musielak-Orlicz function. Moreover, we have established some relations concerning with this space.

Licence and reuse

Open access. This article is licensed under a Creative Commons Attribution 3.0 Licence (CC BY 3.0), as printed on the article, which permits use, sharing, adaptation, distribution and reproduction in any medium or format, as long as you give appropriate credit to the original authors and the source. No permission is needed.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Esi, A. & Subramanian, N. (2017). A New Sequence Space Defined by Spectrum Operator and Musielak-Orlicz Function. Journal of Mathematics and Statistics, 13(2), 70–76. https://doi.org/10.3844/jmssp.2017.70.76

Licence
CC BY 3.0
Issue
Volume 13, Issue 2
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
A New Sequence Space Defined by Spectrum Operator and Musielak-Orlicz FunctionJournal of Mathematics and Statistics · Volume 13, Issue 2 · pp. 70–76 · CC BY 3.0Download